# SDR USAA950324

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47026
- System (JASC): 5220 · Emergency Exits
- Part: Corner Stop
- Condition: Cracked
- Location: Lt Emer Exit
- Part time: 70,949 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK INSPECTION, FOUND .25 INCH CRACK LEFT FORWARD OVERWING EMERGENCY EXIT UPPER FORWARD CORNER DOOR STOP.  INSTALLED DOUBLER REPAIR PER USAIR TYPICAL REPAIR 52-20-03.  (W)
